# SDR ASAA2025101161520

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 67,467 hours, 20,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN "EXIT" SIGN FELL OFF. GROUNDED - YES. RE SECURED MID CABIN EXIT SIGN LENS. LIGHTS OPERATE NORMALLY.
